RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stepanov, Sergei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 43
Presentations: 2

Number of views:
This page:3648
Abstract pages:18996
Full texts:6980
References:733
Associate professor
Doctor of physico-mathematical sciences (1977)
E-mail:

http://www.mathnet.ru/eng/person19980
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:stepanov.sergei-alexandrovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/203356
http://elibrary.ru/author_items.asp?authorid=6620

Publications in Math-Net.Ru
2017
1. S. A. Stepanov, “Nonlinear $q$-ary codes with large code distance”, Probl. Peredachi Inf., 53:3 (2017),  44–53  mathnet  elib; Problems Inform. Transmission, 53:3 (2017), 242–250  isi  scopus
2014
2. S. A. Stepanov, “On the discrete logarithm problem”, Diskr. Mat., 26:1 (2014),  133–142  mathnet  mathscinet  elib; Discrete Math. Appl., 24:1 (2014), 45–52  scopus
3. S. A. Stepanov, “On the structure of Artin $L$-functions”, Izv. RAN. Ser. Mat., 78:1 (2014),  167–180  mathnet  mathscinet  zmath  elib; Izv. Math., 78:1 (2014), 154–168  isi  elib  scopus
2006
4. S. A. Stepanov, “Nonlinear codes from modified Butson–Hadamard matrices”, Diskr. Mat., 18:4 (2006),  137–147  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:6 (2006), 429–438
5. S. A. Stepanov, “A New Class of Nonlinear $Q$-ary Codes”, Probl. Peredachi Inf., 42:3 (2006),  45–58  mathnet  mathscinet; Problems Inform. Transmission, 42:3 (2006), 204–216  scopus
6. S. A. Stepanov, “A New Class of Nonlinear Senary Codes”, Probl. Peredachi Inf., 42:2 (2006),  53–62  mathnet  mathscinet; Problems Inform. Transmission, 42:2 (2006), 114–122  scopus
7. S. A. Stepanov, “A New Class of Quaternary Codes”, Probl. Peredachi Inf., 42:1 (2006),  3–12  mathnet  mathscinet  zmath; Problems Inform. Transmission, 42:1 (2006), 1–9  scopus
8. S. A. Stepanov, “Method of orbit sums in the theory of modular vector invariants”, Mat. Sb., 197:11 (2006),  79–114  mathnet  mathscinet  zmath  elib; Sb. Math., 197:11 (2006), 1635–1667  isi  elib  scopus
2005
9. S. A. Stepanov, “A new class of nonlinear quinary codes”, Diskr. Mat., 17:4 (2005),  7–17  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:5 (2005), 441–451
2001
10. S. A. Stepanov, M. Kh. Shalalfekh, “Codes on fibre products of Artin–Schreier curves”, Diskr. Mat., 13:2 (2001),  3–13  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:2 (2001), 133–143
2000
11. S. A. Stepanov, “Vector invariants of symmetric groups in the case of a field of prime characteristic”, Diskr. Mat., 12:4 (2000),  25–38  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:5 (2000), 455–468
1999
12. S. A. Stepanov, “Polynomial invariants of finite groups over fields of prime characteristic”, Diskr. Mat., 11:3 (1999),  3–14  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:4 (1999), 343–354
1997
13. S. A. Stepanov, F. Ozbudak, “Stratified products of hyperelliptic curves, and geometric Goppa codes”, Diskr. Mat., 9:3 (1997),  36–42  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:3 (1997), 223–229
14. S. A. Stepanov, “Codes on fiber products of hyperelliptic curves”, Diskr. Mat., 9:1 (1997),  83–94  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:1 (1997), 77–88
1996
15. S. A. Stepanov, “On vector invariants of the symmetric group”, Diskr. Mat., 8:2 (1996),  48–62  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:3 (1996), 135–147
1994
16. S. A. Stepanov, “On lower bounds for character sums over finite fields”, Trudy Mat. Inst. Steklov., 207 (1994),  297–298  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 273–274
1991
17. S. A. Stepanov, “Lower bounds on character sums over finite fields”, Diskr. Mat., 3:2 (1991),  77–86  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:5 (1992), 523–532
1990
18. S. A. Stepanov, I. E. Shparlinski, “An estimate for the incomplete sum of multiplicative characters of polynomials”, Diskr. Mat., 2:3 (1990),  115–119  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:2 (1992), 169–174
1989
19. S. A. Stepanov, I. E. Shparlinski, “On the construction of a primitive normal basis in a finite field”, Mat. Sb., 180:8 (1989),  1067–1072  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:2 (1990), 527–533  isi
1987
20. S. A. Stepanov, “The number of irreducible polynomials of a given form over a finite field”, Mat. Zametki, 41:3 (1987),  289–295  mathnet  mathscinet  zmath; Math. Notes, 41:3 (1987), 165–169  isi
1986
21. S. A. Stepanov, “Estimation of rational trigonometric sums on “algebraic varieties””, Dokl. Akad. Nauk SSSR, 286:2 (1986),  298–301  mathnet  mathscinet  zmath
22. S. A. Stepanov, “Rational trigonometric sums on “algebraic varieties””, Mat. Zametki, 39:2 (1986),  161–174  mathnet  mathscinet  zmath; Math. Notes, 39:2 (1986), 89–97  isi
1985
23. S. A. Stepanov, “On the number of irreducible polynomials in $F_q[x]$ of special form”, Uspekhi Mat. Nauk, 40:4(244) (1985),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 219–220  isi
1984
24. S. A. Stepanov, “Estimation of rational trigonometric sums along a curve”, Dokl. Akad. Nauk SSSR, 277:5 (1984),  1077–1082  mathnet  mathscinet  zmath
25. S. A. Stepanov, “Diophantine equations”, Trudy Mat. Inst. Steklov., 168 (1984),  31–45  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 168 (1986), 31–45
26. S. A. Stepanov, “Rational trigonometric sums along a curve”, Zap. Nauchn. Sem. LOMI, 134 (1984),  232–251  mathnet  mathscinet  zmath
1982
27. S. A. Stepanov, “Rational trigonometric sums and Artin $L$-functions”, Dokl. Akad. Nauk SSSR, 265:1 (1982),  39–42  mathnet  mathscinet  zmath
28. S. A. Stepanov, “Diophantine equations over function fields”, Mat. Zametki, 32:6 (1982),  753–764  mathnet  mathscinet  zmath; Math. Notes, 32:6 (1982), 861–868  isi
1980
29. S. A. Stepanov, “Proof of the davenport-hasse relations”, Mat. Zametki, 27:1 (1980),  3–6  mathnet  mathscinet  zmath; Math. Notes, 27:1 (1980), 3–4  isi
30. S. A. Stepanov, “Diophantine equations over function fields”, Mat. Sb. (N.S.), 112(154):1(5) (1980),  86–93  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:1 (1981), 79–85  isi
1978
31. S. A. Stepanov, “An elementary method in algebraic number theory”, Mat. Zametki, 24:3 (1978),  425–431  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 728–731
1977
32. S. A. Stepanov, “Equations over finite fields”, Mat. Zametki, 21:2 (1977),  271–279  mathnet  mathscinet  zmath; Math. Notes, 21:2 (1977), 147–152
33. S. A. Stepanov, “Lower bounds for incomplete sums of the characters of polynomials”, Trudy Mat. Inst. Steklov., 143 (1977),  175–177  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 143 (1980), 187–189
1976
34. A. G. Postnikov, S. A. Stepanov, “On the theory of Jacobsthal sums”, Trudy Mat. Inst. Steklov., 142 (1976),  208–214  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 225–231
1973
35. S. A. Stepanov, “Constructive method in the theory of equations over finite fields”, Trudy Mat. Inst. Steklov., 132 (1973),  237–246  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 132 (1973), 273–281
1972
36. S. A. Stepanov, “Congruences in two unknowns”, Izv. Akad. Nauk SSSR Ser. Mat., 36:4 (1972),  683–711  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:4 (1972), 677–704
1971
37. S. A. Stepanov, “An estimation of Kloosterman sums”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971),  308–323  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:2 (1971), 319–336
38. S. A. Stepanov, “The estimation of rational trigonometric sums with prime denominator”, Trudy Mat. Inst. Steklov., 112 (1971),  346–371  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 358–385
1970
39. S. A. Stepanov, “Estimation of Weyl sums with prime denominator”, Izv. Akad. Nauk SSSR Ser. Mat., 34:5 (1970),  1015–1037  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:5 (1970), 1017–1041
40. S. A. Stepanov, “Congruences modulo a power of a prime”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 1,  80–90  mathnet  mathscinet  zmath
1969
41. S. A. Stepanov, “Congruences modula a power of a prime number”, Dokl. Akad. Nauk SSSR, 186:1 (1969),  43–46  mathnet  mathscinet  zmath
42. S. A. Stepanov, “On the number of points of a hyperelliptic curve over a finite prime field”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969),  1171–1181  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:5 (1969), 1103–1114
1967
43. S. A. Stepanov, “The approximation of an algebraic number by algebraic numbers of a special form”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1967, 6,  78–86  mathnet  mathscinet  zmath

2016
44. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2001
45. S. A. Stepanov, M. Kh. Shalalfekh, “Letter to the editors”, Diskr. Mat., 13:4 (2001),  157  mathnet  mathscinet  zmath
1997
46. V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, B. È. Kunyavskii, A. N. Parshin, S. A. Stepanov, I. R. Shafarevich, “Valentin Evgen'evich Voskresenskii (on his 70th birthday)”, Uspekhi Mat. Nauk, 52:6(318) (1997),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1345–1347  isi
1978
47. D. I. Ismoilov, A. A. Karatsuba, S. A. Stepanov, “All-Union School-Seminar on number theory”, Uspekhi Mat. Nauk, 33:2(200) (1978),  234–236  mathnet
1971
48. S. A. Stepanov, “Remark on my article “Estimation of Weyl sums with prime denominator””, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  965–966  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 981–982

Presentations in Math-Net.Ru
1. Обобщенные матрицы Адамара и соответствующие им нелинейные коды q-ичные коды
S. A. Stepanov
Seminar on Coding Theory
September 23, 2014 19:00
2. Модулярные векторные инварианты циклических групп
S. A. Stepanov
Lie groups and invariant theory
April 30, 2008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020